# SDR AALA20130417003

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323
- Aircraft serial: 31543
- Aircraft time: 80 hours, 19 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY PATHWAY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT WING EMERGENCY PATHWAY LIGHT.  OPS CHECK NORMAL.
